# SDR SWAA2021061473863

- Difficulty date: May 16, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727-787 Lbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT; AFT CARGO BAY BS 727 - BS 787; LBL 21; WL 160 ; / NEW FAULT RAISED FOR ITEM 21 REJECTION: TTG8Q0058CSB; VERIFIED INSTALLED ACB L/H FLOOR TO SIDEWALL SUPPORT BS727-787 LBL 21 IAW SRM 51-40-02 & DWG #146A7500; ADDED PART
